MAUDE Adverse Event Report: ARTHREX, INC. CURETTE,BS CUT,Ø 5.4MM RING,220 MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CURETTE,BS CUT,Ø 5.4MM RING,220 MM; MANUAL INSTR, GENERAL SURGICAL
Model Number CURETTE,BS CUT,Ø 5.4MM RING,220 MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/04/2024, it was reported by an arthrex subsidiary employee via (b)(4).That an ar-20030 curette 5.4 mm ring iwas dull.This was discovered after use on 03/06/2024 with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear.The manufacturing date is 2022.

Brand Name
CURETTE,BS CUT,Ø 5.4MM RING,220 MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19203274
Report Number1220246-2024-02561
Device Sequence Number8142772
Product Code MDM
UDI-Device Identifier00888867026018
UDI-Public00888867026018
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCURETTE,BS CUT,Ø 5.4MM RING,220 MM
Device Catalogue NumberAR-20030
Device Lot Number14992723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown